# SDR CALA2022070601654

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A300*
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337261322000
- Condition: None
- Location: L13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL KEEL BEAM HOLE L13 HAS ELONGATED HOLE THROUGH THE FI TTING AND KEEL BEAM PER NR 9290570/26570 GEN BY V080280 INTERIM REPAIR ACCOMPLISHED IAW ECRA 5330-06955.SEE LOG PAGE 896 0036 FOR REPAIR DETAILS AND DIP LIMITS.
